Advanced search
Start date
Betweenand

Non Absolute Integration and Applications

Abstract

The main objective of this Project is to continue our research in Non-Absolute Integration theory and in theory of Generalized Ordinary Differential Equations, as well as the applications of these theories to the investigation of properties of the solutions of Ordinary and Functional Differential Equations (with delay or advance) Differential Equations on Time Scales, Impulsive Differential Equations, Measure Differential Equations, Neutral Functional Differential Equations, Integral Equations, and others, whenever the functions involved are very oscillating and hence not Lebesgue integrable.From the point of view of Mathematics, the Project is inserted in the qualitative study of solutions of various types of Differential and Integral Equations by transferring the properties of Generalized Ordinary Differential Equations and/or via applications of the Kurzweil-Henstock integral directly to the models.From the point of view of applications, the Project contributes especially to the development of sectors of the Chemical and Pharmaceutical Sciences (e.g., pharmacokinetics), Engineering (e.g., electrical circuits) and Physics (e.g., quantum mechanics), as well as models involving many jumps and highly oscillating functions. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, E. M.; FEDERSON, M.; GADOTTI, M. C. Recursive properties of generalized ordinary differential equations and applications. Journal of Differential Equations, v. 303, p. 123-155, DEC 5 2021. Web of Science Citations: 0.
FEDERSON, M.; MAWHIN, J.; MESQUITA, C. Existence of periodic solutions and bifurcation points for generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 169, JUL 2021. Web of Science Citations: 1.
FEDERSON, M.; GYORI, I; MESQUITA, J. G.; TABOAS, P. A Delay Differential Equation with an Impulsive Self-Support Condition. Journal of Dynamics and Differential Equations, v. 32, n. 2, p. 605-614, JUN 2020. Web of Science Citations: 0.
BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L. Robustness of Exponential Dichotomies for Generalized Ordinary Differential Equations. Journal of Dynamics and Differential Equations, v. 32, n. 4 OCT 2019. Web of Science Citations: 0.
FEDERSON, M.; FRASSON, M.; MESQUITA, J. G.; TACURI, P. H. Measure Neutral Functional Differential Equations as Generalized ODEs. Journal of Dynamics and Differential Equations, v. 31, n. 1, p. 207-236, MAR 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.